Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 167, NWS Nashville, TN

December 23, 2015Lawrence County, Lewis County, Wayne County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 23, 2015, 8:44 PM CST for Lawrence County, Lewis County, Wayne County, Tennessee. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 8:44 PM CST (02:44 UTC)
Expired
Dec 23, 2015, 9:01 PM CST
In force
17 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lawrence County, TN, Lewis County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 154 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 4:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 598 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
598 m²/s²
0-3 km storm-relative helicity
698 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WUUS54 KOHX 240244
SVROHX
TNC099-101-181-240315-
/O.NEW.KOHX.SV.W.0167.151224T0244Z-151224T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WAYNE COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 915 PM CST

* AT 843 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  COLLINWOOD...OR 7 MILES SOUTHWEST OF WAYNESBORO...MOVING NORTHEAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO AND COLLINWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3510 8783 3523 8796 3550 8764 3532 8744
TIME...MOT...LOC 0243Z 229DEG 38KT 3522 8782 

HAIL...1.00IN
WIND...60MPH
 
$$

10
1 follow-up statement
726 
WWUS54 KOHX 240301
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST WED DEC 23 2015

TNC099-101-181-240311-
/O.CAN.KOHX.SV.W.0167.000000T0000Z-151224T0315Z/
WAYNE TN-LEWIS TN-LAWRENCE TN-
901 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE...SOUTHWESTERN
LEWIS AND NORTHWESTERN LAWRENCE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3510 8783 3523 8796 3550 8764 3532 8744
TIME...MOT...LOC 0258Z 229DEG 38KT 3535 8764 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 5:49 PM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 23, 5:49 PM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
549 PM CST WED DEC 23 2015

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

MAIN LINE OF POTENTIALLY SEVERE TSTMS EXTENDS FROM MO BOOTHEEL
SOUTHWARD THROUGH EASTERN AR. SO FAR...SOME HALF INCH TO INCH HAIL
AND SOME WIND DAMAGE HAS OCCURRED ACROSS AR. OUT AHEAD OF THIS
LINE...SOME CONVECTIVE SHOWER DEVELOPMENT IS ONGOING. A FEW LTG
STRIKES HAVE JUST OCCURRED IN NW TN AND WESTERN KY. THIS INCREASE
IN DESTABILIZATION IS EXPECTED TO CONTINUE AS THE AFTERNOON WEARS
ON.

EARLIER THIS MORNING...SPC UPGRADED PART OF OUR AREA TO A MDT RISK.
SO...OVER ROUGHLY THE NW 2/3 OF THE MID STATE...WE HAVE A MDT RISK
IN EFFECT. TO OUR WEST...A TOR WATCH IS CURRENTLY IN EFFECT OVER
WESTERN TN UNTIL 8 PM. ADDITIONALLY...IT SHOULD BE NOTED THAT THE
WATCH IS A PDS...OR PARTICULARLY DANGEROUS SITUATION. HELICITY
VALUES ARE QUITE HIGH WITH THIS EVENT AND THESE HIGHER VALUES
CORRESPOND WELL WITH THE BEST FORCING AND INSTABILITY. THUS...ITS
JUST A MATTER OF TIME BEFORE THE WATCH IS EXTENDED EASTWARD TO
COVER THE MID STATE.

GOING FORWARD...I WILL INCLUDE CATEGORICAL POPS FOR TONIGHT AND
INCLUDE SVR WORDING WITH TORNADOS...DAMAGING WINDS AND LARGE HAIL
ALL BEING A VIABLE THREAT. THE TIMEFRAME STILL LOOKS LIKE THE 4PM
TO MIDNIGHT PERIOD. SOME RESIDUAL SHOWER AND NON SEVERE TSTM
ACTIVITY WILL PERSIST BEHIND THE SEVERE THREAT SO LOW POPS WILL
CONTINUE INTO THU MORNING.

BEHIND THIS SYSTEM...WE ARE STILL LOOKING AT A VERY MILD PATTERN.
THE SFC LOW LIFTS OFF WELL TO THE NORTH AND PREVENTS THE INTRUSION
OF ANY SEASONAL AIR.

ON FRIDAY...POPS WILL INCREASE AGAIN AS A WARM FRONT LIFTS
NORTHWARD. THE WARM FRONT WILL BE RATHER STRONG. IN FACT...AFTER A
HIGH ON FRIDAY IN THE MID 60S...LOW TEMPS WILL ONLY FALL TO THE
LOWER TO MID 60S. STILL CAN'T RULE OUT THE POTENTIAL FOR ONE OR TWO
STRONG STORMS WITH THE WARM FRONT BY FRI NT AS 850 MB FLOW WILL
REACH 30 KTS.

IN THE EXT FCST...STILL LOOKING AT A POWERFUL SYSTEM WHICH WILL
DEVELOP OVER TX ON SATURDAY. THIS FEATURE WILL LIFT OFF TO THE
NORTHEAST. EVENTUALLY...IT WILL DRAG A COLD FRONT THROUGH THE AREA
BY TUESDAY. THE SFC LOW CONFIGURATION DOES FEATURE SOME W-E
ELONGATION AND THUS...THE SEVERE THREAT WILL BE REDUCED. STILL
THOUGH...NEG SHOWALTER VALUES WILL ATTEMPT TO MOVE INTO THE MID
STATE ALONG WITH 50 KTS OF WIND AT THE 850 MB LEVEL. SO...CANNOT
RULE OUT STRONG STORMS ON MON AND MON NT.

TEMPS THOUGH THE EXTENDED WILL CONTINUE TO BE RATHER MILD AND COULD
SET RECORDS. RECORDS FOR THE DATE MAY BE SET ON FRIDAY AND FRIDAY NT
FOR BOTH MAX TEMPS AND MIN TEMPS. BEHIND THE FROPA...THE PREVAILING
AIRMASS LOOKS TO BE OF PACIFIC ORIGIN. FURTHERMORE...UPPER LEVEL
PATTERN GANGS ON TO THE DOMINANCE OF ELEVATED HEIGHT FIELDS. WE ARE
CERTAINLY ON OUR WAY TO THE 2ND WARMEST DECEMBER ON RECORD FOR
NASHVILLE.

&&

.AVIATION...
00Z TAF DISCUSSION.

MAIN CONCERN DURING THE TAF PERIOD IS THE LINE OF STORMS MOVING
INTO MIDDLE TENNESSEE CURRENTLY. TIMED OUT THE STORMS BASED ON
RADAR AND HRRR AND INCLUDED TEMPO LINE AT CKV AND BNA FOR STRONG
WINDS WHICH WILL BE POSSIBLE WITH THE STRONGER STORMS. FRONT WILL
PUSH THROUGH BUT LOW CLOUDS MAY STICK AROUND PARTICULARLY FARTHER
EAST FOR BNA AND CSV. CSV WILL STAY SOCKED IN WITH IFR AND MVFR
THROUGHOUT THE TAF PERIOD. WINDS WILL RELAX AND SHIFT WEST BEHIND
THE LINE OF STORMS BEFORE RETURNING TO THE SOUTH TOMORROW.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM/AVIATION........10/REAGAN
LONG TERM..................21
Hazardous weather outlook, Dec 23, 4:55 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
455 PM CST WED DEC 23 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-242300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
455 PM CST WED DEC 23 2015

...TORNADO WATCH IS IN EFFECT FOR PORTIONS OF MIDDLE TENNESSEE
UNTIL 11 PM CENTRAL...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

A MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN ISSUED FOR
MIDDLE TN THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT FOR ALL OF MIDDLE TENNESSEE. DAMAGING WIND GUSTS...LARGE
HAIL AND TORNADOES ARE ALL POSSIBLE. LOCALLY HEAVY RAINFALL COULD
ALSO RESULT IN ISOLATED FLASH FLOODING IN SOME AREAS. THE MAIN
SEVERE WEATHER THREAT IS EXPECTED BETWEEN 3PM AND 8PM ALONG AND
WEST OF THE I-65 CORRIDOR...AND BETWEEN 8PM AND 12AM EAST OF I-65.

SOME OF THIS SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE DURING HOURS
OF DARKNESS. PLEASE REMAIN WEATHER AWARE AS WE MOVE INTO THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ON CHRISTMAS DAY INTO
CHRISTMAS NIGHT...AND A FEW OF THESE STORMS MAY ALSO BE STRONG
WITH GUSTY WINDS AND SMALL HAIL.

AN INTENSE COLD FRONT MOVING THROUGH THE MID STATE ON MONDAY INTO
MONDAY NIGHT WILL BRING YET ANOTHER ROUND OF SHOWERS AND STRONG
THUNDERSTORMS TO THE AREA...WITH GUSTY WINDS AND LOCALIZED
FLOODING POSSIBLE.

TOTAL RAINFALL AMOUNTS THROUGH TUESDAY DECEMBER 29 ARE EXPECTED
TO REACH 3 TO 6 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL
AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Local storm report, Dec 23, 8:25 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     13 N LAWRENCEBURG       35.43N  87.34W
12/23/2015                   LAWRENCE           TN   EMERGENCY MNGR

            MOBILE HOME HEAVY DAMAGED ON 175 RICE ROAD.

&&

CORRECTED REMARKS

EVENT NUMBER OHX1500818

MDAVIS
Local storm report, Dec 23, 8:28 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
828 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND DMG     14 WNW LAWRENCEBURG     35.32N  87.57W
12/23/2015                   LAWRENCE           TN   EMERGENCY MNGR

            HWY 64 BLOCKED AT OVILLA AT LAWRENCE WAYNE COUNTY LINE.
            GUARD RAILS PULLED UP.

&&

EVENT NUMBER OHX1500820

MDAVIS
Local storm report, Dec 23, 8:33 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND DMG     N MOUNT PLEASANT        35.55N  87.19W
12/23/2015                   MAURY              TN   EMERGENCY MNGR

            REPORTS OF POWER LINES DOWN AND TREES DOWN AND ROOF
            DAMAGE IN MT PLEASANT.

&&

EVENT NUMBER OHX1500821

MDAVIS
Special weather statement, Dec 23, 8:33 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST WED DEC 23 2015

TNZ093-240300-
WAYNE TN-
833 PM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 900 PM
CST...

AT 832 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF WALNUT GROVE...OR 16 MILES SOUTHWEST OF
WAYNESBORO...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...COLLINWOOD AND LUTTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.

LAT...LON 3508 8798 3524 8798 3541 8774 3527 8758
      3522 8758 3503 8794
TIME...MOT...LOC 0232Z 229DEG 39KT 3515 8795

10
Local storm report, Dec 23, 8:38 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
838 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     14 NNW LAWRENCEBURG     35.43N  87.43W
12/23/2015                   LAWRENCE           TN   EMERGENCY MNGR

            DAMAGE CONCENTRATED ALONG A LINE FROM SR 241 TOWARDS A
            POINT 3 MILES WEST OF SUMMERTOWN. TWENTY PLUS STRUCTURES
            DAMAGED OR DESTROYED.

&&

EVENT NUMBER OHX1500822

MDAVIS
Local storm report, Dec 23, 8:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     12 NW DICKSON           36.20N  87.53W
12/23/2015                   DICKSON            TN   EMERGENCY MNGR

            TWO REPORTS OF TREES DOWN ONE AT LEAST 2 FEET IN
            DIAMETER AND 60 CUSTOMERS WITHOUT POWER NEAR HWY 49 WEST
            AND HWY 46 NORTH.

&&

EVENT NUMBER OHX1500823

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 6:05 PM CSTSpecial Weather StatementOHXHouston, Humphreys25 min
Dec 23, 6:07 PM CSTTornado WarningOHXHumphreys23 min
Dec 23, 6:13 PM CSTTornado WarningOHXHickman, Lewis, Perry32 min
Dec 23, 6:30 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery30 min
Dec 23, 6:35 PM CSTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Maury25 min
Dec 23, 6:48 PM CSTTornado WarningOHXWayne27 min
Dec 23, 6:50 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson25 min
Dec 23, 6:56 PM CSTTornado WarningOHXCheatham, Dickson, Montgomery, Robertson34 min
Dec 23, 6:58 PM CSTTornado WarningOHXHickman, Williamson32 min
Dec 23, 7:08 PM CSTTornado Warning Tornado observedConsiderable damage threatOHXLawrence, Lewis, Wayne37 min
Dec 23, 7:08 PM CSTTornado WarningOHXCheatham, Davidson, Williamson37 min
Dec 23, 7:12 PM CSTTornado WarningOHXWayne33 min
Dec 23, 7:24 PM CSTSpecial Weather StatementOHXRobertson36 min
Dec 23, 7:30 PM CSTTornado WarningOHXDavidson, Sumner, Wilson30 min
Dec 23, 7:30 PM CSTTornado WarningOHXLawrence, Lewis, Maury30 min
Dec 23, 7:33 PM CSTTornado WarningOHXLawrence, Wayne27 min
Dec 23, 7:45 PM CSTSpecial Weather StatementOHXSumner45 min
Dec 23, 7:53 PM CSTSpecial Weather StatementOHXCheatham, Dickson37 min
Dec 23, 7:58 PM CSTTornado WarningOHXGiles, Lawrence, Maury32 min
Dec 23, 8:09 PM CSTTornado WarningOHXMaury, Williamson36 min
Dec 23, 8:12 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson21 min
Dec 23, 8:17 PM CSTTornado WarningOHXCheatham, Davidson, Dickson11 min
Dec 23, 8:24 PM CSTTornado WarningOHXMarshall, Maury, Rutherford, Williamson36 min
Dec 23, 8:33 PM CSTSpecial Weather StatementOHXWayne27 min
Dec 23, 8:50 PM CSTTornado WarningOHXRutherford25 min
Dec 23, 9:11 PM CSTSpecial Weather StatementOHXWilliamson34 min
Dec 23, 9:15 PM CSTFlash Flood WarningOHXLawrence, Lewis, Maury, Wayne3 hr
Dec 23, 10:22 PM CSTSpecial Weather StatementOHXJackson23 min
Dec 23, 10:24 PM CSTTornado WarningOHXDeKalb, Jackson, Putnam, Smith36 min
Dec 23, 10:50 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett25 min
Dec 23, 10:53 PM CSTSpecial Weather StatementOHXDeKalb, Putnam37 min
Dec 23, 11:01 PM CSTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White29 min
Dec 23, 11:13 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett32 min
Dec 23, 11:25 PM CSTSpecial Weather StatementOHXFentress35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.